Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cosimplicial groups and spaces of homomorphisms

Bernardo Villarreal

Algebraic & Geometric Topology 17 (2017) 3519–3545
Bibliography
1 A Adem, A Bahri, M Bendersky, F R Cohen, S Gitler, On decomposing suspensions of simplicial spaces, Bol. Soc. Mat. Mexicana 15 (2009) 91 MR2757688
2 A Adem, F R Cohen, Commuting elements and spaces of homomorphisms, Math. Ann. 338 (2007) 587 MR2317932
3 A Adem, F R Cohen, J M Gómez, Stable splittings, spaces of representations and almost commuting elements in Lie groups, Math. Proc. Cambridge Philos. Soc. 149 (2010) 455 MR2726729
4 A Adem, F R Cohen, E Torres Giese, Commuting elements, simplicial spaces and filtrations of classifying spaces, Math. Proc. Cambridge Philos. Soc. 152 (2012) 91 MR2860418
5 A Adem, J M Gómez, On the structure of spaces of commuting elements in compact Lie groups, from: "Configuration spaces" (editors A Bjorner, F Cohen, C De Concini, C Procesi, M Salvetti), CRM Series 14, Ed. Norm. (2012) 1 MR3203589
6 A Adem, J M Gómez, A classifying space for commutativity in Lie groups, Algebr. Geom. Topol. 15 (2015) 493 MR3325746
7 A Adem, J M Gómez, J A Lind, U Tillmann, Infinite loop spaces and nilpotent K–theory, Algebr. Geom. Topol. 17 (2017) 869 MR3623675
8 O Antolín Camarena, B Villarreal, Nilpotent n–tuples in SU(2), preprint (2016) arXiv:1611.05937
9 T Baird, L C Jeffrey, P Selick, The space of commuting n–tuples in SU(2), Illinois J. Math. 55 (2011) 805 MR3069284
10 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
11 F R Cohen, M Stafa, On spaces of commuting elements in Lie groups, Math. Proc. Cambridge Philos. Soc. 161 (2016) 381 MR3569153
12 M C Crabb, Spaces of commuting elements in SU(2), Proc. Edinb. Math. Soc. 54 (2011) 67 MR2764406
13 J L Dupont, Curvature and characteristic classes, 640, Springer (1978) MR0500997
14 H Hironaka, Triangulations of algebraic sets, from: "Algebraic geometry" (editor R Hartshorne), Amer. Math. Soc. (1975) 165 MR0374131
15 J E Humphreys, Linear algebraic groups, 21, Springer (1975) MR0396773
16 T Matumoto, M Shiota, Unique triangulation of the orbit space of a differentiable transformation group and its applications, from: "Homotopy theory and related topics" (editor H Toda), Adv. Stud. Pure Math. 9, North-Holland (1987) 41 MR896944
17 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
18 J P May, E spaces, group completions, and permutative categories, from: "New developments in topology", London Math. Soc. Lecture Note Ser. 11, Cambridge Univ. Press (1974) 61 MR0339152
19 A L Onishchik, È B Vinberg, Lie groups and algebraic groups, Springer (1990) MR1064110
20 R S Palais, The classification of G–spaces, 36, Amer. Math. Soc. (1960) MR0177401
21 D H Park, D Y Suh, Equivariant semi-algebraic triangulations of real algebraic G–varieties, Kyushu J. Math. 50 (1996) 179 MR1447915